MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 1-2 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 1-2 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71453101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.Insert was exchanged to new insert.Other implants were retained.No additional injuries reported.
 
Additional Manufacturer Narrative
The clinical/medical team concluded, it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re opened.A review of relevant clinical/medical information in the reported issue, inclusive of technique and patient information, to include, but not limited to: patient information.Surgical procedure/post-operative care review.Device labeling (including technique guides, ifus, etc.) it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.Mimb review.Assess severity of complaint case to determine if additional actions or inputs are required for inclusion in the medical assessment.Determine if a medical assessment will be performed based on a review of the complaint details and further input from the medical director/designee.Will proceed with a medical assessment based on clinical supporting documents provided.If no relevant medical information is provided can close the mi task.Approved by (b)(6), md it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.

Brand Name
LGN CR HIGH FLEX XLPE SZ 1-2 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8370622
Report Number1020279-2019-00813
Device Sequence Number1599260
Product Code JWH
UDI-Device Identifier00885556033432
UDI-Public00885556033432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453101
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date06/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;